Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert H. Martin Jr.
Title: Nonlinear operators and differential equations in Banach spaces
Additional book information: Wiley, New York, 1976, xi + 440 pp., $27.50.

Author: Klaus Deimling
Title: Ordinary differential equations in Banach spaces
Additional book information: Lecture Notes in Math., vol. 596, Springer-Verlag, Berlin, Heidelberg, New York, 1977, 136 pp.

Review Information:

Reviewer: R. M. Redheffer
Journal: Bull. Amer. Math. Soc. 84 (1978), 628-632
DOI: https://doi.org/10.1090/S0002-9904-1978-14504-2